MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 18IN 4-0 S/A PS-2 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 18IN 4-0 S/A PS-2 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 1667H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: * please provide more details about what was the damaged that occurred with nylon suture? no further details were provided from the customer * could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information there was no patient involvement * what was used to complete the procedure another suture was pulled from their shelf for use in the procedure * please confirm when did the issue occurred (removal from package /during passage through tissue/ during tying / post-op)? unknown * are there any photo available for visual analysis? if yes please provide them no photos were provided * please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Before use on the patient, it was reported by the distributor per their customer: ¿nylon suture damaged.¿ it is unknown what type of damage it is.It is unknown if there were any patient consequences.The device is not available for return.No adverse patient consequences were reported.Additional information was requested.

Brand Name
ETHLN BLK 18IN 4-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17687484
Report Number2210968-2023-06411
Device Sequence Number17770466
Product Code GAR
UDI-Device Identifier10705031001824
UDI-Public10705031001824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1667H
Device Lot NumberTABBRQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/10/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown